Can you get depression from copegus (ribavirin)?

Yes. Interferon can make people feel fatigued and demonstrate symptoms of depression. Sometimes antidepressants help. Discuss with your md.

Related Questions

Can depression come from copegus (ribavirin)?

Yes. Copegus (ribavirin) is usually given with Pegasys (peg interferon) to treat tough illness, and they are tough meds with tough side effects, but they often work. Depression doesoccur during treatment, usually more the chemical kind which responds better to medicine. I've seen a couple of people going through interferon treatment (older varieties; both did well with wellbutrin, (bupropion) but ask your own doc.

Will interferon and ribavirin cause depression?

It Can. One of the more worrisome side-effects of interferon therapy is depression. Suicidal ideation and suicide attempts are known to be associated with interferon therapy.
YES!! Certainly a side effect that they look for so yes. Immediately speak with physician.